| Medical Device Problem Codes |
No Display/Image (1183); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a display (damaged) issue.The reporter stated the screen is not able to be read safely.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all the information on the screen which may result in over or under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 03-oct-2019 with the following findings: during investigation, it was found that the display lens was scuffed and scratched and the text was difficult to see.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.